# SDR CAL960097

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND LEFT WING LOWER TRAILING EDGE SKIN PANEL DELAMINATED AROUND MOUNT SCREWS FOR INBOARD AND OUTBOARD ANTI-SKID VALVES. THE PANEL WAS REPAIRED WITH FIBERGLASS OVERLAY IAW SRM 51-70-1.  (M)
